MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC ADULT CRANIOTOME, LARGE; MOTOR, DRILL, ELECTRIC - CRANIOTOME

DEPUY SYNTHES PRODUCTS LLC ADULT CRANIOTOME, LARGE; MOTOR, DRILL, ELECTRIC - CRANIOTOME
Catalog Number CRANI-L-G1
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the craniotome device bearings were worn.It was further determined that the device failed pretest for temperature verification and vibration assessment.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
ADULT CRANIOTOME, LARGE
Common Device Name
MOTOR, DRILL, ELECTRIC - CRANIOTOME
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8359980
Report Number1045834-2019-52930
Device Sequence Number2138374
Product Code HBC
UDI-Device Identifier00845384016427
UDI-Public845384016427
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRANI-L-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1